MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ICONO FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ICONO FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis icono floor system.The user reported during an interventional procedure signals were displayed in inadequate quality on the large display.The procedure was continued and finished on the concerned system.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in switzerland.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Additional Manufacturer Narrative
H10: siemens completed the investigation of the reported event.The investigation was performed based on expert discussions (considering complaint description, customer service reports, system history, system log files, and simulation).According to information provided, the quality of electrocardiogram (ecg) waveforms was not sufficient for electrophysiologists (ep) when the segments are scaled down on the large display in the examination room.However, the quality of the images in the control room are reflected in the desired quality.For patient procedures ep customer needs to display multiple external inputs which contain intracardiac ecg (iecg) waveforms on the large display.Since the live segment must have 996 x 960 pixels, these external sources only can be displayed at the same time on the large display when they are scaled down.The quality of iecg waveforms is affected when segments are scaled down.Simulation at the factory has confirmed that the reported problem is due to scaling.For correct display, a native display (e.G.Eizo monitor 1600 x 1200), such as is available in the control room, must be used, which displays the curves in the desired quality and can thus be used for diagnosis.Therefore, an additional monitor was installed next to the large display by the local service organization.The incident was not classified as an adverse event after detailed investigation, because neither serious injury, death nor an unexpected or prolonged hospitalization of the patient or any other person occurred or could be expected.The corresponding probability according to the risk analysis is in the range of inconceivable.Internal id # (b)(4).

Brand Name
ARTIS ICONO FLOOR
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15327203
Report Number3004977335-2022-41463
Device Sequence Number5374757
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public04056869149325
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K193326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown